Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21331

Chipot, M; Hilhorst, D; Kinderlehrer, D; Olech, M (2009). Contraction in L¹ for a system arising in chemical reactions and molecular motors. Differential Equations & Applications, 1(1):139-151.

[img] PDF - Registered users only
215kB

Abstract

We prove a contraction in L1 property for the solutions of a nonlinear reaction–
diffusion system whose special cases include a system related to intracellular transport as well
as reversible chemical reactions. We then consider the special case of the linear molecular motor
problem and prove the existence and uniqueness of the stationary solution up to a multiplicative
constant, extending to arbitrary space dimension results which were already known in the one
dimensional case; this in turn implies the convergence to stationary solutions of the solutions of
the time evolution linear molecular motor problem.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2009
Deposited On:29 Nov 2010 16:24
Last Modified:01 Jan 2013 23:20
Publisher:ELEMENT, Zagreb
ISSN:1847-120X
Free access at:Official URL. An embargo period may apply.
Official URL:http://dea.ele-math.com/01-07/Contraction-in-L-1-for-a-system-arising-in-chemical-reactions-and-molecular-motors
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2508975
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1171.35408
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page